# SDR AU010137

- Difficulty date: January 26, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 487927
- Condition: Failed
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FLAP UPLIMIT MICROSWITCH FAILED.
